# SDR AALA201902129009

- Difficulty date: February 11, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 26,009 hours, 9,737 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R DISPLAYED "CHECK DOOR PRESSURE" WHEN ARMED. MAINTENANCE SERVICED DOOR ASSIST BOTTLE PER AMM 52-13-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
